# SDR AALA201905239011

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 30,607 hours, 12,132 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: Faulty
- Location: Radio Altimeter
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DESCENDING TO 12000, PASSING 13,500 AT 293 KNOTS, AUTO PILOT AND AUTOTHROTTLES ENGAGED, LNAV-VNAV PATH. IN CRUISE CONFIGURATION, WE GOT 3 RED GEAR LIGHTS AND HORN FOR APPROXIMATEY 3-4 SECONDS. THEN NORMAL. ALL INDICATIONS NORMAL DURING CONFIG. MAINTENANCE REPORTS DFDR DOWNLOAD SHOWED LEFT RADIO ALTIMETER FAULTED. REPLACED RADIO ALTIMETER ANTENNAS IAW AMM 34-33-11. OPS CHECKS OF LANDING GEAR WARNING ARE NORMAL IAW AMM 31-51-00.
